Jun 7, 2009
what to do or what side effects with the double dosing of efavirenz together with combivir within 10 minutes
instructions and advice
| Response from Dr. Young
There's probably nothing needed to be done if you've taken a double dose once. It wouldn't surprise me to hear that you'll have a slightly increased severity of the efavirenz side effects or a little increased headache or nausea (from the Combivir), but these should subside.
More importantly, this could be a good time to assess how you take your medications-- in order to prevent this from happening in the future. A pill box often will help in forgetting- or over dosing on your medications.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Blowjob From A Prostitute?
- HIV Infection Risk Blowjob From A Prostitute
- Bloody Nose After Oral Sex With No Protection Does It Mean I Have HIV
- Hairy Tongue After Anal Sex Worried I Have HIV
- Swollen Lymph Glands After Needle Stick Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.